October 30, 2008

Cymbalta itch

Posted in Uncategorized tagged , , , , at 6:44 pm by serenamuse

I’ve been doing some research and it seems I am not alone in my itchiness. Other people have posted that when cutting back on Cymbalta, they start to itch all over. Please make it stop! The other thing – night mares. I had real night Horrors last night.

It has now been two months since I made it off the cymbalta. Would you believe the doctor told me most people never get off it! Well, it was hell – I was a wreck for several weeks, but I came out the otherside and am just fine now. Don’t give up, you can get off the drugs!

Advertisements

The rash

Posted in Uncategorized tagged , , , at 4:10 am by serenamuse

Okay, as far as I can tell no one has found this site yet, but I will post none the less. I have succeeded in securing an apointment with a specialist at Loma Linda Hospital. It is in three weeks. I am crossing my fingers that something positive will come of it. I have been cutting back on the Cymbalta. I am now at 30mg ever third day. If I had known how difficult it would be to get off of the stuff, I don’t know if I would have started it. My sleep cycles are even more messed up than before. My head is swimming and I feel off balance. I have a prickly rash – much like the virus has given me at the start and at other times, but so much worse. It is on my hands, up my arms, my neck and shins. I have tried all of the anti itch creams and benadryl – to no help. I am slathering myself with cocoa butter cream – great for making my skin feel nice, but I still itch. Have any of you out there, found help for the Parvo rash?